# SDR AALA202308024413

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 22,304 hours, 2,691 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ARC FLASH WITH HEAVY SOOT CONTAMINATION DISCOVERED ON OVER VOLTGE TRANSIENT PROTECTION UNIT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
